# SDR SIMA20220427002

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000300
- Aircraft time: 19,645 hours, 17,762 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 100 CAUTION LIGHTS CRG FWD AND CRG AFT FIRE SYS FAIL STAYED ON FOR 60 SEC AT 11000 FT SAME CAUTION LIGHTS AND STAYED ON FOR 60 SECONDS-C/A-PERFORMED GENERIC I/O 3 MODULE RESET IAW ERJ-170 AMM 45-45-00-970-805-A PER ERJ 170 FIM 26-23-00. COULD NOT DUPLICATE FAULT. PERFORMED OPS CHECK OF FIRE PROTECTION SYSTEM IAW EMB-170 AMM 26-00-00. OPS CHECK GOOD.
